Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Penis losing erection, not able to do intercourse, took megalis, getting headache. Cause and cure?

hi, it has been 4 months since my marriage,but unfortyunately i m not able to intercourse with my partner till now. we have been trying but after the foreplay my penis is loosing erection,when I try to insert.we consulted a sexologist and tried megalis tablet,erection is ok,but as a side-effect,i m having headache.before marriage, I have not masturbated myself.i want to know why my penis erection is lost after foreplay? please help me to find a better solution .
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have problem of erectile dysfunction. You have consulted sexologist and was advised to take Megalis and getting headache which is known side effect of this group of drugs.
Though you are getting erection it is not hard enough to penetrate vagina. Please consult qualified urologist .You need to get following investigation like Colour Doppler ultrasound study of the penis done to study penile Arterial and Venous circulation.to find out cause of erectile Dysfunction.
Dr.Patil
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor